MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION FUSE; ENDOSCOPE, ACCESSORIES, IMAGE POST-PROCESSING FOR COLOR ENHANCEMENT

BOSTON SCIENTIFIC CORPORATION FUSE; ENDOSCOPE, ACCESSORIES, IMAGE POST-PROCESSING FOR COLOR ENHANCEMENT
Model Number FSC330-G7520
Medical Device Problem Code Image Display Error/Artifact (1304)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/01/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The exact date of the event is unknown.The provided event date was chosen as a best estimate based on the date that the device was received at the repair center.(b)(6).(b)(4).A fuse scope was received for analysis.A functional evaluation was performed and it was found out that static is present in the image when the scope is angulated, indicative of a charge-coupled device (ccd) internal wiring failure.Since the image issue is confirmed due to internal wiring failure, the assigned investigation conclusion code for this complaint is designated as cause traced to component failure.The repair history was reviewed and nothing was found to indicate a possible service-related cause for the complaint.
 
Event or Problem Description
It was reported to boston scientific corporation that a fuse c38s slim colonoscope - r was used during a colonoscopy procedure performed on an unknown date.According to the complainant, during the procedure, the scope whited out.The anatomy of the patient was not visible when the scope whited out.The procedure was completed with another fuse c38s slim colonoscope- r.There were no patient complications reported as a result of this event.

Brand Name
FUSE
Common Device Name
ENDOSCOPE, ACCESSORIES, IMAGE POST-PROCESSING FOR COLOR ENHANCEMENT
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key8392248
Report Number3005099803-2019-01038
Device Sequence Number11251578
Product Code PEA
UDI-Device Identifier00840253109866
UDI-Public00840253109866
Combination Product (Y/N)N
Initial Reporter StateFL
PMA/510(K) Number
K160275
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/05/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFSC330-G7520
Device Catalogue Number60093
Device Lot Number2000252
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/12/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/12/2019
Initial Report FDA Received Date03/05/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1